Bayesian nonparametric inference of stochastically ordered distributions, with Polya trees and Bernstein polynomials

Karabatsos, George, Walker, Stephen G. (2007) Bayesian nonparametric inference of stochastically ordered distributions, with Polya trees and Bernstein polynomials. Statistics and Probability Letters, 77 (9). pp. 901-913. ISSN 0167-7152. (doi:10.1016/j.spl.2006.12.012) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/j.spl.2006.12.012

Abstract

We introduce approaches to performing Bayesian nonparametric statistical inference for distribution functions exhibiting a stochastic ordering. We consider Polya tree prior distributions, and Bernstein polynomial prior distributions, and each prior provides an appealing and simple way of introducing the stochastic order. (C) 2007 Elsevier B.V. All rights reserved.

Item Type: Article
DOI/Identification number: 10.1016/j.spl.2006.12.012
Uncontrolled keywords: stochastic order; Bayesian nonparametrics; Polya tree prior; Bernstein polynomial prior
Subjects: Q Science > QA Mathematics (inc Computing science) > QA276 Mathematical statistics
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Stephen Holland
Date Deposited: 19 Dec 2007 19:26 UTC
Last Modified: 28 May 2019 13:37 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/2073 (The current URI for this page, for reference purposes)
  • Depositors only (login required):